# SDR SWAA2016122010687

- Difficulty date: December 14, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 35,028 hours, 20,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT BS 767+4, LBL 3.  REPAIRED FLOORBEAM PER EA.
